American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Wenxue Xu, Jiazu Zhou and Baocheng Zhu. On Bonnesen-type inequalities for a surface of constant curvature. Proc. Amer. Math. Soc. 143 (2015) 4925-4935. MR 3391050.
Abstract, references, and article information   
View Article: PDF

[2] Chiara Bianchini and Andrea Colesanti. A sharp Rogers and Shephard inequality for the $p$-difference body of planar convex bodies. Proc. Amer. Math. Soc. 136 (2008) 2575-2582. MR 2390529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zokhrab Mustafaev. The ratio of the length of the unit circle to the area of the unit disc in Minkowski planes. Proc. Amer. Math. Soc. 133 (2005) 1231-1237. MR 2117226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marek Lassak. Erratum to ``Approximation of convex bodies by axially symmetric bodies''. Proc. Amer. Math. Soc. 131 (2003) 2301-2301. MR 1963781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wieslaw Kubis. Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003) 619-623. MR 1933354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Konrad J. Swanepoel. Helly-type theorems for homothets of planar convex curves. Proc. Amer. Math. Soc. 131 (2003) 921-932. MR 1937431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marek Lassak. Approximation of convex bodies by axially symmetric bodies. Proc. Amer. Math. Soc. 130 (2002) 3075-3084. MR 1908932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Valentin Boju and Louis Funar. Generalized Hadwiger numbers for symmetric ovals . Proc. Amer. Math. Soc. 119 (1993) 931-934. MR 1176065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henry F. Hunter. Some special cases of Bang's inequality . Proc. Amer. Math. Soc. 117 (1993) 819-821. MR 1145419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marek Lassak. Approximation of convex bodies by triangles . Proc. Amer. Math. Soc. 115 (1992) 207-210. MR 1057956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. J. Gardner and M. Laczkovich. The Banach-Tarski theorem on polygons, and the cancellation law . Proc. Amer. Math. Soc. 109 (1990) 1097-1102. MR 1017001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. J. Gardner. A problem of Sallee on equidecomposable convex bodies . Proc. Amer. Math. Soc. 94 (1985) 329-332. MR 784187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tetsuya Ozawa. On Halpern's conjecture for closed plane curves . Proc. Amer. Math. Soc. 92 (1984) 554-560. MR 760945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marilyn Breen. A Krasnosel\cprime ski\u\i -type theorem for points of local nonconvexity . Proc. Amer. Math. Soc. 85 (1982) 261-266. MR 652454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Meir Katchalski and Ted Lewis. Cutting families of convex sets . Proc. Amer. Math. Soc. 79 (1980) 457-461. MR 567992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arthur G. Sparks. Zero-extreme points and the generalized convex kernel . Proc. Amer. Math. Soc. 67 (1977) 142-146. MR 0461290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean Chan Stanek. Characterizations of strictly monotone sets . Proc. Amer. Math. Soc. 64 (1977) 112-117. MR 0470858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Benjamin Halpern. Double normals and tangent normals for polygons . Proc. Amer. Math. Soc. 51 (1975) 434-437. MR 0372797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marilyn Breen. Intersecting unions of maximal convex sets . Proc. Amer. Math. Soc. 39 (1973) 587-590. MR 0319046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia